Journal of Time Series Analysis

Cover image for Journal of Time Series Analysis

January 1997

Volume 18, Issue 1

Pages 1–93

  1. Original Article

    1. Top of page
    2. Original Article
    1. ROBUST BAYESIAN ESTIMATION OF AUTOREGRESSIVE--MOVING-AVERAGE MODELS (pages 11–28)

      Glen Barnett, Robert Kohn and Simon Sheather

      Version of Record online: 26 DEC 2001 | DOI: 10.1111/1467-9892.00036

    2. A GENERAL TEST FOR UNIVARIATE SEASONALITY (pages 29–48)

      Rafael Flores and Alfonso Novales

      Version of Record online: 26 DEC 2001 | DOI: 10.1111/1467-9892.00037

    3. RATE OPTIMAL SEMIPARAMETRIC ESTIMATION OF THE MEMORY PARAMETER OF THE GAUSSIAN TIME SERIES WITH LONG-RANGE DEPENDENCE (pages 49–60)

      Liudas Giraitis, Peter M. Robinson and Alexander Samarov

      Version of Record online: 26 DEC 2001 | DOI: 10.1111/1467-9892.00038

    4. A CENTRAL LIMIT THEOREM FOR m(n) AUTOCOVARIANCES (pages 61–78)

      Daniel M. Keenan

      Version of Record online: 28 JUN 2008 | DOI: 10.1111/1467-9892.00039

    5. ON SIMULATION OF A GAUSSIAN STATIONARY PROCESS (pages 79–93)

      T. C. Sun and Milton Chaika

      Version of Record online: 26 DEC 2001 | DOI: 10.1111/1467-9892.00040

SEARCH

SEARCH BY CITATION